Bluelight

Thread: Iv Regeistering , Lots of blood , No Rush, Puffy Itchy Skin After 3 to 5 mins.

Results 1 to 4 of 4
  1. Collapse Details
    Iv Regeistering , Lots of blood , No Rush, Puffy Itchy Skin After 3 to 5 mins. 
    #1
    Okay so , I cold shoot diluadid pretty frequent 6 to 7 times a week and recently ive had this odd thing happen , my lady friend tells me its from holes in the vien / coagulated blood after multiple uses in the injection site but anyway. What happens is I hit the vien , no normal amazing rush , it feels like its extremely spread , 100 percent registered/ have gotten rushes from the exact same site , its not a miss , no lump , high comes on in about 5 mins , but my skin starts having a puffy reaction (like it does sometimes but normally instantly after I IV / feel my rush ) and it swells for like 10mins then goes down and feels a bit burised (No Lump after about 10 to 15 nothing like a miss). Ive seen similar threads elsewhere but mostly people saying you must of missed or hit something wrong etc etc , this is not the case at all I wanted to know if what my said had any marrort/ if anyone else has experienced this , happened to me another site 2 days before and I just found a new site and now it happening there. Im not so worried of the skin irration and what not as I am missing my aweing rush that puts me in a good mood for the day xD. Please dont comment with you missed /muscled etc it is not the case at all. Thanks all.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Basic Drug Discussion
    Keif' Richards's Avatar
    Join Date
    Aug 2010
    Location
    Burlington, VT
    Posts
    3,009
    Your vein could be extravasated. It's not an uncommon issue, in which the vein is still fulfilling its essential function, but there is essentially a leak into the surrounding tissue.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Thanks! Makes sense
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Basic Drug Discussion
    Keif' Richards's Avatar
    Join Date
    Aug 2010
    Location
    Burlington, VT
    Posts
    3,009
    Do you have other sites available to use? If you stop using this site now, it has the potential to heal on its own and potentially become resusable in the future. Also, seeing as how you have damage to your veins going on, make sure you plunge slowly. You don't want to drastically alter pressure in the effected area to quickly as this could make things worse. Also, do you use micron filters? If you're going to be using Hydromorphone (Dilaudid) tablets by this route in the future, you can order some online for very cheap and they will ultimately extend the life of your veins.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •